# SDR UPS02238719

- Difficulty date: June 15, 2002
- Submitted: July 3, 2002
- Operation: Air carrier
- Aircraft: N942UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19101
- Aircraft time: 50,347 hours, 39,291 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stringer
- Condition: Corroded
- Location: Bs448
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI SURFACE CORROSION STRINGER 21R BS 448 APPROX     SURFACE CORROSION FOUND TO BE OUTSIDE LIMITS I.A.W SRM 53-10-1. STRINGER 21 R REPAIRED I.A.W SRM 53-10-3 FIG1.
